Show simple item record

contributor authorMinyue Fu
contributor authorBarmish, B.
date accessioned2020-03-14T09:06:58Z
date available2020-03-14T09:06:58Z
date issued1986
identifier otherQebV0xYHieSU4E394vBPkPXvevg_CmPc8P7icHJo9bbRvuR1iW.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/1601467?show=full
formatgeneral
languageEnglish
titleAdaptive stabilization of linear systems via switching control
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid11600345
identifier doi10.1109/tac.1986.1104187
coverageAcademic
pages1097-1103
journal volume31
journal issue12
filesize623694
citations4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record